# SDR DHL2007746520

- Difficulty date: August 9, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C" CHECK, FWD CARGO COMPT, STA 685 STR SPLICE HAS CORROSION IN CENTER OF SPLICE STR 28LT.  REMOVED STRINGER SPLICE AT STR 28 LT STA 680 IAW B-727 SRM 51-30-2 FIG-1.  FABRICATED NEW SPLICE FROM BAC 1498-131 7075T6, PO NR 7232174 DIM 12", IAW B-727 SRM 53-10-3, FIG-1 AND 53-10-2, FIG-9.  TREATED AND PRIMED IAW:B-727, SRM, 51-10-2, STRINGER SPLICE INSTALLED AT STR 28 RT, STA 680, IAW B-727 SRM 53-10-3, FIG-1.
